# SDR SWAA2016072054088

- Difficulty date: May 29, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 33,481 hours, 16,807 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141AA8800
- Condition: Cracked
- Location: R3 Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 WINDOW FRAME CRACKED ON THE E-F POST. REPAIRED THE WINDOW FRAME IAW SRM.
